# SDR DALA2019111806739

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 71,314 hours, 52,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRS EMERGENCY LIGHT DAMAGED. REMOVED AND REPLACED AFT STAIRS EMERGENCY LIGHT PER 33-53. OP CHECK GOOD. (LP6160772)
